Jump to content

Search the Community

Showing results for tags 'med related'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Member Stories
  • Information Resources
    • POTS
    • MSA
    • PAF
    • NCS
    • Links
    • Studies
    • Video: Living with POTS
    • Newsletters
    • EDS
    • Dysautonomia, Disorders, Diagnostics & Info
  • Living with Dysautonomia
    • Mental Health and Chronic Illness
    • Service Animals
    • Work and Disability
    • Technology and Education

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS - Vasovagal Syncope
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. I have had waves of nausea off an on that I am assuming is from the dysautonomia. I have gastritis and GERD and take Rx's for those but sometimes these wave of nausea get pretty bad. I am trying to finish up physical therapy aquaciser--4 more session. When I left on Tues., I thought I was going to toss my cookies in parking lot when leaving. Well, today the cramping was so be while in treadmil but again was off and on and I kept drinking water. When session was over and I started to shower, had to run out of shower and hug the toilet, puking and wretching (no good for the low BP I already have). Since I had that cramping and nausea so bad on Tuesday, and my BP was only 92/64 before therapy, I took extra 15 mg Mestinon before therapy this time (thinking maybe things wouldn't be so bad, but they were worse). I didn't want to pull the call light--could not have got to locked door and wasn't even dressed. I managed to get semi dry enough to get of of bathroom and lie down on one of their empty beds. Therapist came running over--HR was 115 (that was few minutes after I'd been laying and with my OI, my HR has been around 60s when BP drops now). BP systolic was 82 and she never could hear the diastolic on different attempts. I was started on Midodrine in Sept. (but had nausea before that--not so severe). In Oct. Mestinon was added (had been on higher dose of that in past without effects). Later in Oct. the Midodrine was doubled. Could this worsening nausea be the affects of the vasoconstriction in the stomach? Do these meds cause nausea worse? Should I have eaten something with the Mestinon (heart doc said didn't need to)? Can anybody offer insight/share experience? I imagine in down to around 93 lbs. I try to eat small frequent meals when in between the nausea.
×
×
  • Create New...